# SDR CALA2025021902376

- Difficulty date: February 15, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 45,381 hours, 27,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESSURE GAUGE SHOWING IN YELLOW BAND. SERVICED L2 ASSIST BOTTLE PER AAM 12-14-00, NOW AT CORRECT PRESSURE
